Alert archive / Puerto Rico / Small Craft Advisories in 2015
Small Craft Advisory 23, NWS JSJ
NWS JSJ issued this small craft advisory at Mar 20, 2015, 4:13 AM CDT. It took effect at Mar 20, 2015, 11:00 AM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2015, 4:13 AM CDT (09:13 UTC)
- In effect from
- Mar 20, 2015, 11:00 AM CDT
- Expired
- Mar 21, 2015, 1:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
323 WHCA72 TJSJ 200913 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 513 AM AST FRI MAR 20 2015 ...SEAS EXPECTED TO BUILD QUICKLY THIS AFTERNOON AND TONIGHT... .LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY SOUTHWARD THIS AFTERNOON AND TONIGHT ACROSS THE ATLANTIC COASTAL WATERS. SWELLS WILL BEGIN TO SUBSIDE SATURDAY. AMZ710-201715- /O.NEW.TJSJ.SC.Y.0023.150320T1600Z-150321T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 513 AM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM AST SATURDAY. * WINDS...EAST NORTHEAST 12 TO 17 KNOTS. * WAVES/SEAS...7 TO 9 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-722-201715- /O.NEW.TJSJ.SC.Y.0023.150320T2200Z-150321T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 513 AM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST SATURDAY. * WINDS...EAST NORTHEAST 12 TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-741-742-201715- /O.NEW.TJSJ.SC.Y.0023.150320T2200Z-150321T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 513 AM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON AST SATURDAY. * WINDS...EAST NORTHEAST 12 TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
714 WHCA72 TJSJ 201430 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1030 AM AST FRI MAR 20 2015 ...SEAS EXPECTED TO BUILD QUICKLY THIS AFTERNOON AND TONIGHT... .LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY SOUTHWARD THIS AFTERNOON AND TONIGHT ACROSS THE ATLANTIC COASTAL WATERS. SWELLS WILL BEGIN TO SUBSIDE SATURDAY. AMZ710-202230- /O.CON.TJSJ.SC.Y.0023.150320T1600Z-150321T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1030 AM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SATURDAY... * WINDS...EAST NORTHEAST 12 TO 17 KNOTS. * WAVES/SEAS...7 TO 9 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-722-202230- /O.CON.TJSJ.SC.Y.0023.150320T2200Z-150321T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1030 AM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST SATURDAY... * WINDS...EAST NORTHEAST 12 TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-741-742-202230- /O.CON.TJSJ.SC.Y.0023.150320T2200Z-150321T1600Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1030 AM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON AST SATURDAY... * WINDS...EAST NORTHEAST 12 TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
325 WHCA72 TJSJ 202053 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 453 PM AST FRI MAR 20 2015 ...SEAS EXPECTED TO BUILD QUICKLY DURING THE EVENING AND OVERNIGHT HOURS ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES... .LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES OVERNIGHT THROUGH SATURDAY MORNING. THESE SWELLS WILL BEGIN TO SUBSIDE BY SATURDAY AFTERNOON. AMZ710-210500- /O.CAN.TJSJ.SC.Y.0023.000000T0000Z-150321T2200Z/ /O.NEW.TJSJ.SC.Y.0024.150320T2200Z-150321T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 453 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. * WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-202200- /O.CAN.TJSJ.SC.Y.0023.150320T2200Z-150321T1600Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 453 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE NO LONGER EXPECTED TO REACH 7 FEET AT THIS TIME. SMALL CRAFT OPERATORS SHOULD HOWEVER CONTINUE TO EXERCISE CAUTION OVERNIGHT... DUE TO THE NORTHERLY SWELLS AND MODERATE TO LOCALLY FRESH TRADE WINDS. $$ AMZ732-210500- /O.EXB.TJSJ.SC.Y.0023.150321T0400Z-150321T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 453 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM AST SATURDAY. * WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-722-210500- /O.EXT.TJSJ.SC.Y.0023.150321T0400Z-150321T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 453 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON AST SATURDAY... * WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHCA72 TJSJ 210225 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1025 PM AST FRI MAR 20 2015 ...SEAS WILL CONINUE TO BUILD DURING THE OVERNIGHT HOURS ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES... .LARGE LONG PERIOD NORTH SWELLS WILL SPREAD RAPIDLY ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES OVERNIGHT THROUGH SATURDAY MORNING. THEREAFTER...THE SWELLS WILL BEGIN TO SUBSIDE ON SATURDAY AFTERNOON. AMZ710-211030- /O.CON.TJSJ.SC.Y.0024.000000T0000Z-150321T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1025 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SATURDAY... * WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-722-211030- /O.CON.TJSJ.SC.Y.0023.150321T0400Z-150321T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1025 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST SATURDAY... * WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-211000- /O.CON.TJSJ.SC.Y.0023.150321T0400Z-150321T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1025 PM AST FRI MAR 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST SATURDAY... * WINDS...EAST NORTHEAST BETWEEN 12 TO 18 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHCA72 TJSJ 210850 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 450 AM AST SAT MAR 21 2015 ...NORTH SWELLS WILL BEGIN TO SUBSIDE THIS AFTERNOON... AMZ732-211000- /O.CAN.TJSJ.SC.Y.0023.000000T0000Z-150321T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 450 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ710-211600- /O.EXT.TJSJ.SC.Y.0024.000000T0000Z-150321T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 450 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST 11 TO 16 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-722-211600- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-150321T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 450 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST NORTHEAST 11 TO 16 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
931 WHCA72 TJSJ 211415 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1015 AM AST SAT MAR 21 2015 ...NORTH SWELLS WILL BEGIN TO GRADUALLY SUBSIDE THIS AFTERNOON AND TONIGHT... AMZ712-715-722-211600- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-150321T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1015 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST NORTHEAST 11 TO 16 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-211600- /O.CON.TJSJ.SC.Y.0024.000000T0000Z-150321T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1015 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...EAST 11 TO 16 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHCA72 TJSJ 211512 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1112 AM AST SAT MAR 21 2015 ...NORTH SWELLS WILL BEGIN TO GRADUALLY SUBSIDE THIS AFTERNOON AND TONIGHT... AMZ712-715-722-211800- /O.EXT.TJSJ.SC.Y.0023.000000T0000Z-150321T1800Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1112 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST NORTHEAST 11 TO 16 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-211800- /O.EXT.TJSJ.SC.Y.0024.000000T0000Z-150321T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1112 AM AST SAT MAR 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST 11 TO 16 KNOTS. * WAVES/SEAS...UP TO 7 FEET IN NORTH SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:29 AM CDT, 44 minutes earlier.
Area forecast discussion, Mar 20, 3:29 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 429 AM AST FRI MAR 20 2015 .SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA EARLY TONIGHT. FLAT UPPER LEVEL RIDGE WILL BUILD OVR THE REGION SAT THROUGH TUE. ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA NEXT THU. && .DISCUSSION...A SHORTWAVE-TROUGH CURRENTLY APPROACHING 70W PER WATER VAPOR IMAGERY WILL AMPLIFY SWD NEXT 12 HRS AND MOVE ACROSS THE AREA EARLY THIS EVENING. WATER VAPOR ANIMATION SHOWS MID-LEVEL DRY AIR/SUBSIDENCE OVER THE LOCAL AREA HAS DIMINISHED CONSIDERABLY SINCE 24 HRS AGO. THIS WILL ALLOW MOISTURE TO DEEPEN WITH SCT SHOWERS FORMING OVR SW PR ON A NE STEERING FLOW. HEIGHT RISES ALOFT INDICATED SAT THROUGH TUE WILL RESULT IN SUBSIDENCE INVERSION TO STRENGTHEN SOMEWHAT LIMITING AREAL CVRG OF SHOWERS BUT SEA BREEZE RELATED CONVECTION STILL POSSIBLE. ANOTHER UPPER LEVEL DISTURBANCE FCST TO MOVE ACROSS THE AREA NEXT THU. MODELS INDICATE A BIT BETTER MOISTURE WITH THIS FEATURE. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED NEXT 24 HOURS ACROSS ALL TERMINALS. NO SIGNIFICANT AVIATION WX HAZARDS EXPECTED THROUGH THE FORECAST PERIOD. LLVL EAST WINDS AT 10-15 KT...WITH HIGHER GUSTS IN SEA BREEZE VARIATIONS AFTER 15Z. && .MARINE...WINDS WILL DIMINISH LATE FRI NIGHT TO 10-15 KT. NORTH SWELLS EXPECTED TO ARRIVE LATE TODAY AND TONIGHT. SWELL DECAY FROM BUOY 41049 MIDWAY BETWEEN PR AND BERMUDA INDICATES 8-9 FT SWELLS AT 16-17 SECS WILL BE ARRIVING INTO OUR ATLC COASTAL WATERS. SCA AND HIGH SURF CONDITIONS LIKELY. WILL CONTINUE TO MONITOR REGIONAL BUOYS CLOSELY FOR THE NEED OF ADVISORIES. && .PRELIMINARY POINT TEMPS/POPS... SJU 86 74 86 75 / 10 10 10 20 STT 85 75 85 74 / 10 10 10 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 13/64
Hazardous weather outlook, Mar 19, 5:11 AM CDT, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 611 AM AST THU MAR 19 2015 AMZ710>745-PRZ001>013-201015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 611 AM AST THU MAR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SURF CONDITIONS ARE FAVORABLE TO SUPPORT THE DEVELOPMENT OF LIFE THREATENING RIP CURRENTS ALONG THE ATLANTIC COASTLINES OF PUERTO RICO AND CULEBRA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MARINE AND SURF CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL INVADES THE LOCAL WATERS THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AMZ715-725-VIZ001-002-201015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 611 AM AST THU MAR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SURF CONDITIONS ARE FAVORABLE TO SUPPORT THE DEVELOPMENT OF LIFE THREATENING RIP CURRENTS ALONG THE ATLANTIC COASTLINES OF SAINT THOMAS AND SAINT JOHN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MARINE AND SURF CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL INVADES THE LOCAL WATERS THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:53 PM CDT | Small Craft Advisory | JSJ | 21 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.